# SDR SWIA200819678

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 34,834 hours, 28,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3757 - RIGHT WING FORWARD EMERGENCY EXIT LIGHT IS INOP.  REPLACED EMERGENCY BULB.  OPS CHECK GOOD.
